Skip to main content

On real analytic functions of unbounded type

Abstract

In this paper we prove several results on the existence of analytic functions on an infinite dimensional real Banach space which are bounded on some given collection of open sets and unbounded on others. In addition, we also obtain results on the density of some subsets of the space of all analytic functions for natural locally convex topologies on this space.

This is a preview of subscription content, access via your institution.

References

  1. 1.

    Ansemil, J.M., Aron, R.M., Ponte, S.: Representation of spaces of entire functions on Banach spaces. Publ. Res. Inst. Math. Sci. 45, 383–391 (2009)

    MathSciNet  MATH  Article  Google Scholar 

  2. 2.

    Ansemil, J.M., Aron, R.M., Ponte, S.: Behavior of entire functions on balls in a Banach space. Indag. Math. 20, 483–489 (2009)

    MathSciNet  MATH  Article  Google Scholar 

  3. 3.

    Ansemil, J.M., López–Salazar, J., Ponte, S.: Entire functions uniformly bounded on balls of a Banach space. Stud. Math. 204, 187–194 (2011)

    MATH  Article  Google Scholar 

  4. 4.

    Aron, R.M.: Entire functions of unbounded type on a Banach space. Boll. Unione Mat. Ital. 9, 28–31 (1974)

    MathSciNet  MATH  Google Scholar 

  5. 5.

    Bochnak, J.: Analytic functions on Banach spaces. Stud. Math. XXXV, 271–292 (1970)

    MathSciNet  Google Scholar 

  6. 6.

    Dilworth, S.J., Girardi, M., Johnson, W.B.: Geometry of Banach spaces and biorthogonal systems. Stud. Math. 140, 243–271 (2000)

    MathSciNet  MATH  Google Scholar 

  7. 7.

    Dineen, S.: Complex Analysis on Infinite Dimensional Spaces. Springer Monographs in Mathematics. Springer, London (1999)

    MATH  Book  Google Scholar 

  8. 8.

    López-Salazar, J.: Vector spaces of entire functions of unbounded type. Proc. Am. Math. Soc. 139, 1347–1360 (2011)

    MATH  Article  Google Scholar 

  9. 9.

    Kirwan, P.: Complexification of multilinear mappings and polynomials. Math. Nachr. 231, 39–68 (2001)

    MathSciNet  MATH  Article  Google Scholar 

  10. 10.

    Mujica, J.: Complex Analysis in Banach Spaces. Dover, New York (2010)

    Google Scholar 

  11. 11.

    Muñoz, G., Sarantopoulos, Y., Tonge, A.: Complexifications of real Banach spaces, polynomials and multilinear maps. Stud. Math. 134, 1–33 (1999)

    MATH  Google Scholar 

  12. 12.

    Nachbin, L.: Lectures on the Theory of Distributions. Textos de Matemática, vol. 15. Instituto de Física e Matemática, Universidade do Recife, Recife (1964)

    MATH  Google Scholar 

  13. 13.

    Nachbin, L.: Sur les espaces vectoriels topologiques d’applications continues. C. R. Acad. Sci. Paris, Sér. A 271, 596–598 (1970)

    MathSciNet  MATH  Google Scholar 

Download references

Acknowledgements

The second author has been supported by Universidad Complutense de Madrid, grant BE45/08.

Author information

Affiliations

Authors

Corresponding author

Correspondence to J. M. Ansemil.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Ansemil, J.M., López-Salazar, J. & Ponte, S. On real analytic functions of unbounded type. Rev Mat Complut 26, 549–560 (2013). https://doi.org/10.1007/s13163-012-0095-x

Download citation

Keywords

  • Banach space
  • Analytic function

Mathematics Subject Classification (2000)

  • 46E10
  • 46E50